Alert archive / Wisconsin / Tornado Warnings in 2010
Tornado Warning 13, NWS Duluth, MN
NWS Duluth, MN issued this tornado warning at Jun 17, 2010, 9:30 PM CDT for Pine County, Minnesota; Burnett County, Washburn County, Wisconsin. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2010, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 17, 2010, 10:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Pine County, MN, Burnett County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 93 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 10:08 PM CDT | TORNADO | 6 Ne Webb Lake, WI | TORNADO REPORTED ON THE GROUND NEAR STAPLES LAKE ROAD. |
| Jun 17, 10:08 PM CDT | TORNADO | 6 Wnw Webb Lake, WI | TORNADO REPORTED ON THE GROUND NEAR STAPLES LAKE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:30 PM CDT | Tornado Watch | SPC | 9 hr |
| Jun 17, 5:50 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 2.5 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 396 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 536 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
482 WFUS53 KDLH 180230 TORDLH MNC115-WIC013-129-180300- /O.NEW.KDLH.TO.W.0013.100618T0230Z-100618T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DULUTH MN 930 PM CDT THU JUN 17 2010 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA... NORTHERN BURNETT COUNTY IN NORTHWEST WISCONSIN... WEST CENTRAL WASHBURN COUNTY IN NORTHWEST WISCONSIN... * UNTIL 1000 PM CDT * AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO NEAR YELLOWLAKE...OR 24 MILES EAST OF HINCKLEY...MOVING NORTHEAST AT 45 MPH. THERE HAVE BEEN REPORTS OF A TORNADO AND DAMAGE IN THE GRANTSBURG AREA. * THIS VERY DANGEROUS STORM WILL BE NEAR... YELLOWLAKE AND DANBURY BY 935 PM... BIRCH ISLAND LAKE AND RIVERSIDE BY 945 PM... WEBB LAKE BY 950 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 4614 9205 4596 9199 4579 9250 4596 9261 TIME...MOT...LOC 0229Z 246DEG 39KT 4592 9243 $$ CLC
2 follow-up statements
358 WWUS53 KDLH 180240 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 940 PM CDT THU JUN 17 2010 MNC115-WIC013-129-180300- /O.CON.KDLH.TO.W.0013.000000T0000Z-100618T0300Z/ PINE MN-BURNETT WI-WASHBURN WI- 940 PM CDT THU JUN 17 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR WEST CENTRAL WASHBURN... NORTHERN BURNETT AND EAST CENTRAL PINE COUNTIES UNTIL 1000 PM CDT... ...TORNADO EMERGENCY FOR YELLOW LAKE... AT 931 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO HEADING TOWARD YELLOW LAKE. THIS TORNADO WAS LOCATED NEAR YELLOWLAKE...OR 25 MILES EAST OF HINCKLEY...MOVING NORTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... BETWEEN DANBURY AND YELLOW LAKE THROUGH 955 PM RIVERSIDE AROUND 945 PM CDT. WEBB LAKE AND BIRCH ISLAND LAKE AROUND 950 PM CDT. OTHER LOCATIONS IMPACTED BY THE TORNADO INCLUDE BIRCH ISLAND LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4614 9205 4596 9199 4579 9250 4596 9261 TIME...MOT...LOC 0236Z 246DEG 39KT 4596 9236 $$ CLC
069
WWUS53 KDLH 180253
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
953 PM CDT THU JUN 17 2010
MNC115-180300-
/O.CAN.KDLH.TO.W.0013.000000T0000Z-100618T0300Z/
PINE MN-
953 PM CDT THU JUN 17 2010
...THE TORNADO WARNING FOR EAST CENTRAL PINE COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4602 9238 4604 9234 4614 9205 4596 9200
4593 9231
TIME...MOT...LOC 0250Z 236DEG 28KT 4602 9226
$$
WIC013-129-180300-
/O.CON.KDLH.TO.W.0013.000000T0000Z-100618T0300Z/
BURNETT WI-WASHBURN WI-
953 PM CDT THU JUN 17 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR EXTREME WEST CENTRAL
WASHBURN AND NORTHEASTERN BURNETT COUNTIES UNTIL 1000 PM CDT...
...TORNADO EMERGENCY CONTINUES FOR BURNETT COUNTY...
AT 945 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED EAST OF DANBURY...OR 30 MILES EAST OF
HINCKLEY...MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
BIRCH ISLAND LAKE AROUND 955 PM CDT.
WEBB LAKE AROUND 1000 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
GO TO THE BASEMENT OR A SMALL INTERIOR ROOM.
&&
LAT...LON 4602 9238 4604 9234 4614 9205 4596 9200
4593 9231
TIME...MOT...LOC 0250Z 236DEG 28KT 4602 9226
$$
CLCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this tornado warning went out at Jun 17, 6:43 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 17, 6:43 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 643 PM CDT THU JUN 17 2010 .AVIATION...00Z TAFS. NO SATELLITE IMAGERY ATTM. TSRA WILL CONTINUE TO AFFECT THE TERMINALS THROUGH 04Z IN NE MN AND 06Z IN NW WI. GUSTY SFC WINDS...WITH HIGHER GUSTS IN VCNTY OF STRONGER STORMS. WINDS WILL DIMINISH FOR A TIME AFTER STORMS END THEN CRANK UP AGAIN 13Z-14Z FRIDAY. OTHERWISE...VFR. && .PREV DISCUSSION... /ISSUED 500 PM CDT THU JUN 17 2010/ MESOSCALE UPDATE...CONCERNING SEVERE THUNDERSTORM/TORNADO POTENTIAL ACROSS CENTRAL MINNESOTA THROUGH 7 PM... ARC OF TORNADIC SUPERCELL STORMS HAS DEVELOPED FROM NW MN SSEWD TO BETWEEN ALEXANDRIA AND BRAINERD WITH SEVERAL CONFIRMED TORNADOES WITH STORM IN SOUTHEAST OTTERTAIL COUNTY. IF STORMS MAINTAIN PRESENT MOVEMENT..THEY WILL MOVE INTO CASS/CROW WING COUNTIES BETWEEN 5-530 PM. TORNADO THREAT IS VERY HIGH OVER CASS AND CROW WING COUNTIES THROUGH AT LEAST 630 PM. AIRMASS TO THE SOUTHWEST OF A LINE FROM LAKE MILLE LACS TO LAKE WINNIBIGOSHISH CONTINUES TO RAPIDLY DESTABILIZE WITH STRONG WARM/MOIST ADVECTION AND 40-50 KT LLJ. THE LARGER SCALE KINEMATIC ENVIRONMENT REMAINS VERY FAVORABLE FOR ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES...GOLF BALL AND LARGER HAIL...AND APPEARS TO BE BECOMING MORE FAVORABLE FOR STRONG WINDS. RADAR DATA FROM KDLH/KMPX/KMVX SUGGESTS NUMEROUS NEW UPDRAFTS HAVE DEVELOPING BETWEEN ST CLOUD/ALEXANDRIA AND BRAINERD. THIS MAY BE THE BEGINNING OF UPSCALE GROWTH FROM DISCRETE CELLS TO MCS DEVELOPMENT..AND THIS TRANSITION MAY BEGIN IN EARNEST OVER THE SOUTHWEST PART OF THE DULUTH CWA /CASS AND CROW WING COUNTIES/ BETWEEN 5-6 PM. AS SUCH..WE EXPECT THE DAMAGING WIND THREAT TO INCREASE SIGNIFICANTLY IN ADDITION TO TORNADOES AND HAIL OVER THE NEXT COUPLE OF HOURS. && .POINT TEMPS/POPS... DLH 52 77 54 71 / 70 10 10 10 INL 56 73 51 72 / 70 20 30 10 BRD 56 78 57 75 / 50 10 10 10 HYR 64 84 58 76 / 70 20 10 10 ASX 62 82 58 75 / 70 20 20 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR LSZ143>147. && AVIATION...GSF
Hazardous weather outlook, Jun 17, 2:42 PM CDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 242 PM CDT THU JUN 17 2010 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-181030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 242 PM CDT THU JUN 17 2010 ...MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS PORTIONS OF THE NORTHLAND... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT ONGOING SEVERE THUNDERSTORMS OVER NORTH CENTRAL MINNESOTA WILL CONTINUE TO POSE A THREAT OF GOLF BALL SIZE HAIL AND 60 MPH WINDS THROUGH AT LEAST 5-6 PM..AFFECTING ITASCA AND KOOCHICHING COUNTIES. A WIDESPREAD AND SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS WILL OCCUR ACROSS MUCH OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. INTENSE SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT CENTRAL MINNESOTA BETWEEN 4 AND 8 PM... WITH STORMS RAPIDLY SPREADING EASTWARD ACROSS THE REMAINDER OF CENTRAL AND NORTHERN MINNESOTA AND NORTHWEST WISCONSIN DURING THE MID TO LATE EVENING AND OVERNIGHT. THE MOST INTENSE SEVERE WEATHER IS EXPECTED ACROSS MINNESOTA... GENERALLY WEST OF THE HIGHWAY 53 AND INTERSTATE 35 CORRIDORS... AND IN PARTICULAR AREAS FROM GRAND RAPIDS... TO LEECH LAKE... BRAINERD AND LAKE MILLE LACS. TORNADOES... THUNDERSTORM WINDS IN EXCESS OF 80 MPH... AND GOLF BALL TO BASEBALL SIZE HAIL ARE ALL POSSIBLE WITH THE STRONGEST STORMS. THESE STORMS WILL POSE A SIGNIFICANT RISK TO LIFE AND PROPERTY... AND PEOPLE ARE URGED TO STAY CURRENT WITH THE LATEST WEATHER INFORMATION THIS AFTERNOON AND TONIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...AND AGAIN FROM SUNDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE REQUIRED FOR THE REMAINDER OF THE AFTERNOON INTO TONIGHT. LSZ121-140>148-181030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 242 PM CDT THU JUN 17 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NORTHEAST WINDS WILL BE GUSTY THIS AFTERNOON AND EVENING AS A STORM SYSTEM APPROACHES FROM THE WEST. SUSTAINED NORTHEAST WINDS 15 TO 20 KNOTS WITH GUSTS 25 TO 30 KNOTS WILL BE POSSIBLE. SEE THE LATEST MARINE WEATHER MESSAGE FOR FURTHER DETAILS. STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO AFFECT MOST OF WESTERN LAKE SUPERIOR THIS EVENING AND OVERNIGHT WITH STRONG WINDS... LARGE HAIL AND FREQUENT DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ON FRIDAY AND FRIDAY NIGHT...AND AGAIN FROM SUNDAY INTO WEDNESDAY. MILLER MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 17, 8:09 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
809 PM CDT THU JUN 17 2010
WIZ001-006-180200-
BURNETT-DOUGLAS-
809 PM CDT THU JUN 17 2010
...VERY STRONG THUNDERSTORMS HEADING FOR DOUGLAS AND BURNETT
COUNTIES...
AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING TOWARD DOUGLAS AND BURNETT COUNTIES FROM
THE WEST. THE STORMS SHOULD ENTER THE WESTERN PARTS OF THE COUNTIES
BY 845 PM.
THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY TORNADOES. CONTINUE TO MONITOR THE LATEST
WEATHER CONDITIONS FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO
WARNINGS. BE PREPARED TO TAKE SHELTER QUICKLY IF NECESSARY.
LOCATIONS IMPACTED INCLUDE...
CLAM LAKE... SIREN... YELLOWLAKE...
WEBSTER... BIG SAND LAKE... RIVERSIDE...
HERTEL... RIVERSIDE... COZY CORNER...
BIRCH ISLAND LAKE... WEBB LAKE... PATZAU...
MOOSE JUNCTION... DAIRYLAND... CHAFFEY...
LAT...LON 4568 9280 4589 9266 4604 9227 4661 9226
4669 9161 4619 9158 4617 9208 4568 9207
4568 9217 4572 9217 4572 9251 4568 9252
04Local storm report, Jun 17, 8:23 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
823 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM NON-TSTM WND DMG 1 S AITKIN 46.52N 93.71W
06/17/2010 AITKIN MN TRAINED SPOTTER
12 INCH DIAMETER PINE TREE BLOWN DOWN SOUTH SIDE OF
AITKIN.
&&
SGSpecial weather statement, Jun 17, 8:23 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 823 PM CDT THU JUN 17 2010 WIZ007-180215- WASHBURN- 823 PM CDT THU JUN 17 2010 ...VERY STRONG THUNDERSTORMS HEADING FOR WASHBURN COUNTY... AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS MOVING TOWARD WASHBURN COUNTY FROM THE WEST. THE STORMS SHOULD MOVE INTO THE WESTERN PART OF THE COUNTY BY 900 PM. THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND POSSIBLY TORNADOES. CONTINUE TO MONITOR THE LATEST WEATHER CONDITIONS FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO WARNINGS. BE PREPARED TO TAKE SHELTER QUICKLY IF NECESSARY. LOCATIONS IMPACTED INCLUDE... SPOONER LAKE... TREGO... SPOONER... SHELL LAKE... SARONA... MINONG... LAMPSON... EARL... LAT...LON 4616 9159 4566 9156 4567 9202 4614 9204 04
Special weather statement, Jun 17, 8:55 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
855 PM CDT THU JUN 17 2010
WIZ002-008-180245-
BAYFIELD-SAWYER-
855 PM CDT THU JUN 17 2010
...VERY STRONG THUNDERSTORMS HEADING FOR BAYFIELD AND SAWYER
COUNTIES...
AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS MOVING TOWARD BAYFIELD AND SAWYER COUNTIES FROM
THE WEST. THE STORMS SHOULD MOVE INTO THE WESTERN PART OF THESE
COUNTIES BY 945 PM.
THESE STORMS ARE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND POSSIBLY TORNADOES. CONTINUE TO MONITOR THE LATEST
WEATHER CONDITIONS FOR POSSIBLE SEVERE THUNDERSTORM OR TORNADO
WARNINGS. BE PREPARED TO TAKE SHELTER QUICKLY IF NECESSARY. A
TORNADO WATCH CONTINUES IN EFFECT UNTIL 100 AM.
LOCATIONS IMPACTED INCLUDE...
NELSON LAKE... UPPER EAU CLAIRE LAKE...
RESERVE... NORTHWOODS BEACH... LITTLE ROUND LAKE...
HAYWARD... EDGEWATER... CHIEF LAKE...
LAT...LON 4692 9081 4655 9097 4595 9094 4594 9071
4567 9072 4567 9151 4672 9152
04Local storm report, Jun 17, 9:04 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
904 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL JACOBSON 47.00N 93.26W
06/17/2010 E0.88 INCH AITKIN MN TRAINED SPOTTER
0820 PM HAIL 1 W HILL CITY 46.99N 93.61W
06/17/2010 E0.88 INCH AITKIN MN TRAINED SPOTTER
0830 PM HAIL 2 NW MOOSE LAKE 47.41N 93.72W
06/17/2010 E0.75 INCH ITASCA MN TRAINED SPOTTER
0900 PM FUNNEL CLOUD 5 S GRANTSBURG 45.71N 92.68W
06/17/2010 BURNETT WI TRAINED SPOTTER
FUNNEL IS ROTATING AND GOING UP AND DOWN BUT NO DEBRIS
VISIBLE.
&&
GRANINGLocal storm report, Jun 17, 9:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
913 PM CDT THU JUN 17 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TORNADO 3 W GRANTSBURG 45.78N 92.75W
06/17/2010 BURNETT WI STORM CHASER
POWERLINES DOWN AND DAMAGE TO A HOME OBSERVED NEAR
GRANTBURG ON HIGHWAY 70. LIKELY TORNADO DAMAGE.
&&
GRANINGThe office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:12 PM CDT | Special Marine Warning | DLH | 53 min | |
| Jun 17, 7:16 PM CDT | Special Weather Statement | DLH | Pine | 59 min |
| Jun 17, 7:17 PM CDT | Tornado Warning | DLH | Aitkin, Cass, Crow Wing, Itasca | 43 min |
| Jun 17, 7:28 PM CDT | Tornado Warning | DLH | Crow Wing | 20 min |
| Jun 17, 7:36 PM CDT | Special Weather Statement | DLH | Carlton | 54 min |
| Jun 17, 7:39 PM CDT | Severe Thunderstorm Warning | DLH | Cass, Crow Wing, Itasca | 36 min |
| Jun 17, 7:58 PM CDT | Severe Thunderstorm Warning | DLH | Aitkin, Itasca, Saint Louis | 62 min |
| Jun 17, 8:11 PM CDT | Special Marine Warning | DLH | 64 min | |
| Jun 17, 8:23 PM CDT | Severe Thunderstorm Warning | DLH | Pine | 37 min |
| Jun 17, 8:37 PM CDT | Tornado Warning | DLH | Pine | 23 min |
| Jun 17, 8:58 PM CDT | Tornado Warning | DLH | Pine | 32 min |
| Jun 17, 10:12 PM CDT | Special Weather Statement | DLH | 48 min | |
| Jun 17, 11:05 PM CDT | Special Weather Statement | DLH | Saint Louis | 40 min |
| Jun 18, 3:23 AM CDT | Small Craft Advisory | DLH | 17 hr | |
| Jun 18, 1:16 PM CDT | Wind Advisory | DLH | Itasca, Koochiching | 6 hr |
| Jun 17, 8:09 PM CDT | Special Weather Statement | DLH | Burnett, Douglas | 51 min |
| Jun 17, 8:23 PM CDT | Special Weather Statement | DLH | Washburn | 52 min |
| Jun 17, 8:55 PM CDT | Special Weather Statement | DLH | Bayfield, Sawyer | 50 min |
| Jun 17, 9:40 PM CDT | Special Weather Statement | DLH | Ashland | 65 min |
| Jun 17, 10:00 PM CDT | Tornado Warning | DLH | Burnett, Douglas, Washburn | 22 min |
Nearby
Tornado Warnings in Wisconsin, 2010Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.